# SDR REXA2013121802227

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 14,444 hours, 9,113 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT LT & RT OVERWING EXITS.  CONNECTOR ON NR 3 POWER SUPPLY NOT PROPERLY SECURED.  SECURED IAW AMM 33-51-17, OPS CHECKED GOOD.
